# SDR YENA20090102001

- Difficulty date: January 2, 2009
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000144
- Aircraft time: 3,945 hours, 2,198 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT NR 434, MCO-BOS AIR RETURN TO MCO, AFTER TAKEOFF THE FA INFORMED THERE WAS A STRONG BURNING SMELL IN THE REAR OF THE PLANE.  PERFORMED FIM TASK 21-20-00-810-801A, NO BURNING ODOR NOTED, INSP MID AVIONICS BAYS FOR ODOR. NONE DETECTED, RAN BOTH NR 1 AND NR 2 ENG, NO ODOR NOTED BY MX, INBOUND CREW REPORTED SMELL AS NON-ELECTRICAL IN SOURCE, MORE RUBBERY TYPE, COULD NOT DUPLICATE SMELL ON GROUND AT THIS TIME, ACFT OK FOR CONTINUED SVC.
